# SDR HEEA978866

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Coating Flake
- Location: M/R Head
- Part time: 2,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUNGSTEN COATING BEING FLAKED OFF.  SERIAL NUMBERS REMOVED ARE A21, A837, AND A866.
